# SDR GR4D20191023002

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1159CSM52025007
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 11,899 hours, 4,406 cycles
- Component: Horizontal Stab, Fokker
- Component part number: 1159CS50001804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H HORIZONTAL TIP CAP MOUNTING FLANGE. REQUIRED ENGINEERING DISPOSITION FOR APPROVAL TO CONTINUE IN SERVICE AFTER BLENDING
